# SDR SWIA2024031100009

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,994 hours, 38,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING AFTER SELECTING LANDING GEAR LEVER DOWN IN FLIGHT. RAN QRH TO PULL LANDING GEAR MANUAL RELEASE HANDLE. AFTER PULLING THE GEAR MANUAL RELEASE HANDLE GOT ALL 3 GEAR DN WITH NO MESSAGE. (FLIGHT 5624 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
